Each Tablet contains Paracetamol 500 mg and Caffeine 65 mg, Also contains Potassium Sorbate (E 202)
Preparation & Storage
- Please read right through the information on the outside and inside of this pack before you start using this medicine.If you have any questions, or if there is anything you do not understand, ask your pharmacist.TAKE SPECIAL CARE.CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.Ask your doctor before you take this medicine:If you have severe liver or kidney disease, including alcoholic liver disease.HOW TO TAKE.Avoid too much caffeine in drinks like coffee and tea.Adults and
Store below 25°C.Keep out of the reach and sight of children.